# SDR ABXR200908240012

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 61,508 hours, 34,073 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 65167083
- Condition: Dented
- Location: Fuel Dump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CK ROUTINE VISUAL INSP, THE LT WING FUEL DUMP LINE WAS FOUND DENTED ABOVE PANEL 7215.  THE DAMAGE WAS CUT OUT, THE REWORKED AREA TREATED WITH ALODINE AND A DOUBLER FABRICATED FROM 5052-0 0.040 INCH AND COLD BONDED WITH BMS5-26 TYPE II.  PRESSURE TEST PERFORMED.  ITEM RETURNED TO SERVICE.
